Il mio Profilo
Angela Aguglia
Professore Associato
MAT/03 GEOMETRIA

Home

...
+39 080 596 3671
+39 080 596 3358
Sezione Matematica
Via Orabona 4

Pubblicazioni

Il seguente elenco è solo una parte della Produzione scientifica del docente.
Per maggiori informazioni consultare il Catalogo Istituzionale dei prodotti della Ricerca (IRIS) .


  1. Aguglia A and Korchmaros G. Collineation groups strongly irreducible on an oval in a projective plane of odd order. In Topics in finite fields. 2015. BibTeX

    @conference{ 11589_19087,
    	author = "Aguglia A and Korchmaros G",
    	title = "Collineation groups strongly irreducible on an oval in a projective plane of odd order",
    	year = 2015,
    	journal = "CONTEMPORARY MATHEMATICS",
    	booktitle = "Topics in finite fields"
    }
    
  2. Aguglia A and Giuzzi L. Intersections of the Hermitian surface with irreducible quadrics in PG(3, q²), q odd. FINITE FIELDS AND THEIR APPLICATIONS 30:1–13, 2014. DOI BibTeX

    @article{ 11589_6758,
    	author = "Aguglia A and Giuzzi L",
    	title = "Intersections of the Hermitian surface with irreducible quadrics in PG(3, q²), q odd",
    	year = 2014,
    	journal = "FINITE FIELDS AND THEIR APPLICATIONS",
    	volume = 30,
    	abstract = "In PG(3,q(2)), with q odd, we determine the possible intersection sizes of a Hermitian surface 14 and an irreducible quadric Q having the same tangent plane at a common point P is an element of Q boolean AND H",
    	keywords = "Hermitian surface; Quadric",
    	doi = "10.1016/j.ffa.2014.05.005",
    	pages = "1--13"
    }
    
  3. Abatangelo V, Aguglia A and Larato B. Galois Geometries and Linear Codes. In Groups research on Kets and SCS Gruppi di Ricerca sfide tecnologiche e sociali. 2014. BibTeX

    @conference{ 11589_22887,
    	author = "Abatangelo V and Aguglia A and Larato B",
    	title = "Galois Geometries and Linear Codes",
    	year = 2014,
    	publisher = "Gangemi",
    	address = "ROMA",
    	booktitle = "Groups research on Kets and SCS Gruppi di Ricerca sfide tecnologiche e sociali"
    }
    
  4. Aguglia A. Quasi-Hermitian varieties in PG(r,q^2), q even. CONTRIBUTIONS TO DISCRETE MATHEMATICS 8:31–37, 2013. BibTeX

    @article{ 11589_3429,
    	author = "Aguglia A",
    	title = "Quasi-Hermitian varieties in PG(r,q^2), q even",
    	year = 2013,
    	journal = "CONTRIBUTIONS TO DISCRETE MATHEMATICS",
    	volume = 8,
    	pages = "31--37"
    }
    
  5. AGUGLIA A, COSSIDENTE A and KORCHMAROS G. On Quasi Hermitian varieties. JOURNAL OF COMBINATORIAL DESIGNS 20:433–447, 2012. DOI BibTeX

    @article{ 11589_7344,
    	author = "AGUGLIA A and COSSIDENTE A and KORCHMAROS G",
    	title = "On Quasi Hermitian varieties",
    	year = 2012,
    	journal = "JOURNAL OF COMBINATORIAL DESIGNS",
    	volume = 20,
    	abstract = "Quasi-Hermitian varieties V in PG (r,q2) are combinatorial generalizations of the (nondegenerate) Hermitian variety H(r,q2) so that V and H(r,q2) have the same size and the same intersection numbers with hyperplanes. In this paper, we construct a new family of quasi-Hermitian varieties. The isomorphism problem for the associated strongly regular graphs is discussed for r=2",
    	keywords = "Hermitian variety; quadric; two-character sets",
    	doi = "10.1002/jcd.21317",
    	pages = "433--447"
    }
    
  6. Aguglia A and Korchmaros G. Strongly irreducible collineation groups on an oval in a projeclive plane of odd order (Preprint). 2012. BibTeX

    @misc{ 11589_25475,
    	author = "Aguglia A and Korchmaros G",
    	title = "Strongly irreducible collineation groups on an oval in a projeclive plane of odd order (Preprint)",
    	year = 2012
    }
    
  7. AGUGLIA A and GIORDANO V. Intersections of nonclassical unitals and conics in PG(2,q^2). ELECTRONIC JOURNAL OF COMBINATORICS 17, 2010. BibTeX

    @article{ 11589_11367,
    	author = "AGUGLIA A and GIORDANO V",
    	title = "Intersections of nonclassical unitals and conics in PG(2,q^2)",
    	year = 2010,
    	journal = "ELECTRONIC JOURNAL OF COMBINATORICS",
    	volume = 17
    }
    
  8. AGUGLIA A. A Note on B-T unitals in PG(2,q^2). ARS COMBINATORIA 94:65–69, 2010. BibTeX

    @article{ 11589_9368,
    	author = "AGUGLIA A",
    	title = "A Note on B-T unitals in PG(2,q^2)",
    	year = 2010,
    	journal = "ARS COMBINATORIA",
    	volume = 94,
    	pages = "65--69"
    }
    
  9. AGUGLIA A and GIORDANO V. A generalization of a result of Segre on permutable polarities. TEH AUSTRALASIAN JOURNAL OF COMBINATORICS 47:279–283, 2010. BibTeX

    @article{ 11589_5416,
    	author = "AGUGLIA A and GIORDANO V",
    	title = "A generalization of a result of Segre on permutable polarities",
    	year = 2010,
    	journal = "TEH AUSTRALASIAN JOURNAL OF COMBINATORICS",
    	volume = 47,
    	pages = "279--283"
    }
    
  10. Aguglia A and Korchmaros G. Multiple blocking sets and multisets in Desarguesian planes. In Galois Geometries and its applications. 2010. BibTeX

    @conference{ 11589_16024,
    	author = "Aguglia A and Korchmaros G",
    	title = "Multiple blocking sets and multisets in Desarguesian planes",
    	year = 2010,
    	journal = "DESIGNS, CODES AND CRYPTOGRAPHY",
    	booktitle = "Galois Geometries and its applications"
    }
    
  11. Aguglia A, Giuzzi L and Korchmaros G. Constructions of unitals in Desarguesian planes. In Combinatorics 2008. 2010. BibTeX

    @conference{ 11589_16023,
    	author = "Aguglia A and Giuzzi L and Korchmaros G",
    	title = "Constructions of unitals in Desarguesian planes",
    	year = 2010,
    	journal = "DISCRETE MATHEMATICS",
    	booktitle = "Combinatorics 2008"
    }
    
  12. Aguglia A and Giuzzi L. On the non-existence of certain hyperovals in dual Andre' Planes of order 2^(2h). ELECTRONIC JOURNAL OF COMBINATORICS 15, 2008. BibTeX

    @article{ 11589_5358,
    	author = "Aguglia A and Giuzzi L",
    	title = "On the non-existence of certain hyperovals in dual Andre' Planes of order 2^(2h)",
    	year = 2008,
    	journal = "ELECTRONIC JOURNAL OF COMBINATORICS",
    	volume = 15
    }
    
  13. Aguglia A and Giuzzi L. Construction of a 3-dimensional MDS-code. CONTRIBUTIONS TO DISCRETE MATHEMATICS 3:39–46, 2008. BibTeX

    @article{ 11589_8945,
    	author = "Aguglia A and Giuzzi L",
    	title = "Construction of a 3-dimensional MDS-code",
    	year = 2008,
    	journal = "CONTRIBUTIONS TO DISCRETE MATHEMATICS",
    	volume = 3,
    	pages = "39--46"
    }
    
  14. AGUGLIA A, GIUZZI L and KORCHMAROS G. Algebraic curves and maximal arcs. JOURNAL OF ALGEBRAIC COMBINATORICS 28:531–544, 2008. BibTeX

    @article{ 11589_11371,
    	author = "AGUGLIA A and GIUZZI L and KORCHMAROS G",
    	title = "Algebraic curves and maximal arcs",
    	year = 2008,
    	journal = "JOURNAL OF ALGEBRAIC COMBINATORICS",
    	volume = 28,
    	pages = "531--544"
    }
    
  15. AGUGLIA A and GIUZZI L. An algorithm for constructing some maximal arcs in PG(2,q^2). RESULTS IN MATHEMATICS 52:17–33, 2008. BibTeX

    @article{ 11589_5276,
    	author = "AGUGLIA A and GIUZZI L",
    	title = "An algorithm for constructing some maximal arcs in PG(2,q^2)",
    	year = 2008,
    	journal = "RESULTS IN MATHEMATICS",
    	volume = 52,
    	pages = "17--33"
    }
    
  16. AGUGLIA A. Intersections of Buekenhout-Metz unitals. INNOVATIONS IN INCIDENCE GEOMETRY 6-7:10–18, 2008. BibTeX

    @article{ 11589_11397,
    	author = "AGUGLIA A",
    	title = "Intersections of Buekenhout-Metz unitals",
    	year = 2008,
    	journal = "INNOVATIONS IN INCIDENCE GEOMETRY",
    	volume = "6-7",
    	pages = "10--18"
    }
    
  17. AGUGLIA A, BONISOLI A and KORCHMAROS G. Irreducible collineation groups with two orbits forming an oval. JOURNAL OF COMBINATORIAL THEORY. SERIES A 114:1470–1480, 2007. BibTeX

    @article{ 11589_1973,
    	author = "AGUGLIA A and BONISOLI A and KORCHMAROS G",
    	title = "Irreducible collineation groups with two orbits forming an oval",
    	year = 2007,
    	journal = "JOURNAL OF COMBINATORIAL THEORY. SERIES A",
    	volume = 114,
    	pages = "1470--1480"
    }
    
  18. AGUGLIA A and GIUZZI L. Orthogonal arrays from Hermitian varieties. INNOVATIONS IN INCIDENCE GEOMETRY 5:129–144, 2007. BibTeX

    @article{ 11589_8977,
    	author = "AGUGLIA A and GIUZZI L",
    	title = "Orthogonal arrays from Hermitian varieties",
    	year = 2007,
    	journal = "INNOVATIONS IN INCIDENCE GEOMETRY",
    	volume = 5,
    	pages = "129--144"
    }
    
  19. AGUGLIA A and KORCHMAROS G. Blocking sets of external lines to a conic in PG(2,q), q odd. COMBINATORICA 26:379–394, 2006. BibTeX

    @article{ 11589_5319,
    	author = "AGUGLIA A and KORCHMAROS G",
    	title = "Blocking sets of external lines to a conic in PG(2,q), q odd",
    	year = 2006,
    	journal = "COMBINATORICA",
    	volume = 26,
    	pages = "379--394"
    }
    
  20. AGUGLIA A and GIULIETTI M. Blocking sets of certain line sets related to a conic. DESIGNS, CODES AND CRYPTOGRAPHY 39:397–405, 2006. BibTeX

    @article{ 11589_2377,
    	author = "AGUGLIA A and GIULIETTI M",
    	title = "Blocking sets of certain line sets related to a conic",
    	year = 2006,
    	journal = "DESIGNS, CODES AND CRYPTOGRAPHY",
    	volume = 39,
    	pages = "397--405"
    }
    

 

Attività Didattiche

Geometria e Algebra (L-Z) [Laurea in Ingegneria Meccanica] (Primo Semestre - Primo anno)


Per maggiori informazioni consultare il sito di Ateneo e il portale della Didattica .

Attività di Ricerca

PE1 Mathematical foundations: all areas of mathematics, pure and applied, plus mathematical foundations of computer science, mathematical physics and statistics
PE1_5 Geometry
PE1_15 Discrete mathematics and combinatorics
Contatti

DIPARTIMENTO DI
MECCANICA, MATEMATICA E MANAGEMENT

Viale Japigia 182 - 70126 Bari

  +39 080 596 2752
  +39 080 596 2741
  PECQuesto indirizzo email è protetto dagli spambots. È necessario abilitare JavaScript per vederlo.
Politecnico di Bari
Catalogo dei prodotti della Ricerca
Poliba Web mail